# SDR ASAA0873928

- Difficulty date: November 25, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 453A161110
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CORROSION ON AFT LT CAP STRIP ON BACKSIDE.  REMOVED DAMAGED FCB AFT LT CAP STRIP AND FABRICATED REPLACEMENT AND INSTALLED REPLACEMENT AFT LT CAP STRIP IN FCB.
